# SDR AALA202307129163

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 75,820 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY FAULT DURING CIDS OPS CHECK. REMOVED AND REPLACED RIGHT HAND OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
